# SDR AALA20091112LGA02

- Difficulty date: November 12, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 55,839 hours, 28,618 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 42807
- Part serial: 430C
- Condition: Contaminated
- Location: Mlg
- Part time: 55,235 hours, 28,386 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS LOWERED ALL 4 ANTISKID LIGHTS ILLUMINATED WHEN ANTISKID SYSTEM WAS CYCLED.  ALL LIGHTS WENT OUT EXCEPT RIGHT INBOARD.  ANTISKID CYCLED AGAIN AND LIGHT WENT OUT.  FOUND ANTISKID CONTROL BOX CONTAMINATED WITH COFFEE.  REPLACED BOX, PERFORMED ALL CHECKS.
